# SDR 2002F00206

- Difficulty date: January 30, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N296SC
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: 65174894061
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE, FLIGHT BOTH SYSTEMS B PUMPS LOW PRESSURE LIGHTS ILLUMINATED.  AIRCRAFT DIVERTED TO SWA.  ON THE GROUND THEY TIGHTENED LOOSE B NUTS AT B PUMP NR 2 SERVICED SYSTEM AND OPS CHECK PER MM 29-12.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
